# SDR CA100209002

- Difficulty date: January 29, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD (SINGLE ENGINE) DURING CRUISE, THE PILOT HEARD A LOUD NOISE FOLLOWED BY AN ENGINE CHIP DETECTOR WARNING. THE PILOT GAINED AS MUCH ALTITUDE AS HE COULD BEFORE THE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED AND THE ENGINE LOST ALL POWER. A DEAD STICK LANDING WAS PERFORMED. THERE WERE NO INJURIES ON BOARD NOR WAS THERE ANY DAMAGE TO THE ACFT.  PRELIMINARY INVESTIGATION FOUND THE PROPELLER COULD NOT BE ROTATED AND DEBRIS ON CHIP DETECTORS. THE LOCAL AUTHORITIES (ATSB) ARE INVESTIGATING THIS EVENT. THE LOCAL MFG FSR WAS ON SITE FOR THE PRELIM INSP. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100209002)
